Title: Mixture of Skewed $\alpha$-stable Distributions
Authors: Nassiri, Vahid
Hossaini Shojaei, S.R.
Gh.R., Mohammadian
Mohammadpour, A.
Issue Date: 14-Mar-2011
Host Document: AIP Conf. Proceedings vol:1305 pages:130-137
Conference: Bayesian Inference and Maximum Entropy Methods in Science and Engineering location:Chamonix, France date:July 4-9, 2010
Publication status: published
KU Leuven publication type: IC-p
Appears in Collections:Leuven Biostatistics and Statistical Bioinformatics Centre (L-BioStat)

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.